# SDR QXEA2025053000232

- Difficulty date: May 29, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N631QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000713
- Aircraft time: 18,601 hours, 12,867 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Dirty
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR REQUIRES A LOT OF FORCE TO PUSH OPEN. REMOVED FROM SERVICE. CLEANED COCKPIT DOOR LATCH AS NECESSARY.  DOOR OPENS/CLOSES NORMALLY. RETURNED TO SERVICE. NO PARTS REPLACED.
